How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10771
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

I recently had a cataracts surgery but my vision got blurry

Customer Question

Hi Dr. Dan B.
I recently had a cataracts surgery but my vision got blurry again. So I was informed rht epithelial cells clouded the newly implanted lens. I was adviced to continue using Prolensa and Durezol once a day however that didn't help.
So I went in for a YAG laser which I was told went well, however just 24hrs after the YAG, I started to experience rainbow vision around lights and head ache just above the eye that was operated on, I see double lights at distances however as the lights are closer the double lights disappear.
I can't reach my Opthalmologist however, I have read that could be potentially due to swelling of cornea. If that is the case does Muro 128 really help, and does it help lower the eye pressure?
Submitted: 1 year ago.
Category: Eye
Expert:  Dr. Rick replied 1 year ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with additional services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

How long ago was your surgery?

Were there any complications?

what lens model was implanted?

How old are you?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.